# SDR SWAA2021101818012

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO AFT BULKHEAD LOWER ANGLE STA 500D LBL24-RBL24 ; / [01] REMOVED AND REPLACED AFT BULKHEAD LOWER ANGLE PER SRM 51-10-02;51-40-02; [02] C/W INSPECTION.; [03] REMOVED AND REPLACED AFT BULKHEAD LOWER ANGLE PER SRM 51-10-02; 51-40-02
